I am taking an antibiotic,Levaquin, for a sore throat and sinus infection. I feel better but now my right ear is very stuffed and won't clear. I can't hear well out of that one side and if just feels 'full'. I am wondering if the Levaquin is not working for the ear infection, if it is an ear infection. Why doesn't this ear clear now that I have taken Levaquin for 5 days? Should I wait some more or go back to my doctor for yet another antibiotic? confused. Thanks.
I know this response is a little late, but I'm curious how you made out. I also was prescribed Levaquin for the same reasons. After taking it, on the day of my last dose, I had the same problem with my right ear. This was back in January and I'm still having earaches and fullness, in both ears now. Also, tendon pain in left rotator cuff, left thumb, left quads, and right achilles. I wonder if you are feeling better now and what the outcome of your ear fullness was?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.